Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Excessive itching between bum cheeks. Took medication for tape worm, good hygiene. Reason and cure?

I am 22 year old male who works on a farm. For the past 3 weeks i have had excessive itching in between my bum-cheeks. i recently (fortnight ago) had medication for tape worm (unsure if this is related) I have tried using savlon reguarly and am keeping up personal hygiene . The itching is worse during the night and wakes me multiple times. What can this be and how can i treat it? There are small red areas but mainly looks red from where i have itched. there is no puss or other obvious visual symptoms.
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hye! You are having intergluteal intertrigo, a candidal infection. Rule out DM, HIV, Anaemia
other disease by blood investigation. Take antifungal tab,anti histaminic tab. Apply anti fungal cream at night and anti fungal powder in day time after bath. Take sitz bath in dettol mixed warm water. Wear cloths after complete drying the area affected... I hope you will be relieved with this treatment, still if you suffer, consult dermatologist. Best wishes.
Answered: Thu, 21 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor